Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

laindenver

Veteran Member
  • Total Reviews

    0
  • Content Count

    179
  • Joined

  • Last visited

Community Reputation

0 Neutral

About laindenver

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    New York
  1. Hi, Just wanted to wish you luck with your situation. I am considering going back on accutane- it worked really well for but now I'm having problems again- or trying spiro. Dealing with bad breakouts is enough to cripple and to deal with other life disasters at the same time is awful. I am really hoping for you that this works soon! One question, did you just recently start the retin-a? 'Cause retin-a made me purge REALLLLY badly for months. You are supposed to start slowly using it every third
  2. Hi, I know where you're coming from as I am 27 and still dealing with acne. Mine is in the mild-moderate category right now but has been severe in the past and even though it's not as bad as it could be I still get deeply depressed about it. My advice, for what it's worth, is to go with accutane. I did it and it cleared my skin completely for a while. As long as you take care of yourself while you are on it the side effects aren't as bad as you might think. Everyone's different however. I'm cons
  3. Acnefree is very similar to proactive but worked better for me- plus it's cheaper and you can get it in the drug store. If you get it I would get the Acneefree Severe even if you have moderate acne. Good luck with whatever you try.
  4. Yep, almost every time I get a cold or flu my skin clears up for the duration. I've sometimes thought it's a combination of the fact that I drink soooo much liquids and sleep so much while I'm sick and the cold medicine. I usually take tylenol cold- the liquid stuff.
  5. Maybe put more aloe vera gel and then put an ice pack on your chest. If nothing else the ice with numb the burning.
  6. Hi, I read your log because I'm considering spiro also and I couldn't help but notice that you started a retin-a cream, I think you said .05%, at the same time as spiro. I have never done well on retin-a, It makes my skin purge and purge and... you get the picture. 2 months on retin-a and my skin was the worst it's been in my life. I know other people have similar problems with it ( though it works great for some) but I was wondering if the IB from retin-a could be why you are still breaking ou
  7. Hey, are you still using the patricia wexler kit? How's you're skin doing? Hope it get's better in time for the wedding!
  8. I didn't have an IB, my skin started improving immediately. But I was on retin-a micro for about 7 weeks prior to accutane and my IB was horrific from that. I had been off of it for about a month when I started tane and I think that's part of the reason I didn't have an IB. I would recommend starting off on a low dose to minimize IB, also maybe get green cream or some other retinol cream to adjust your skin for a month before you go on it. Sorry, didn't realize this was an old post, glad you ha
  9. I think starting off on a low dose does help. let's your skin adjust gradually. Also drink a lot of water and take fish oil caps. Also how soon are you starting tane? If you have a month or so until you start you could use green cream or some kind of retinol cream, it could help get rid of some of the underground things on your skin so you have less to purge when you go on tane. Hope you have luck with it.
  10. I would NOT recommend putting retin-a under your eyes.I think your undereye skin would be too sensitive for it. Also definitely don't use the retin-a at the same time as bp- unless you're putting it only on ares where you are putting no bp. If you notice that you are breaking out more you could be purging from the retin-a, you might want to back off and only use it every other day for a few weeks. Hope everything improves.
  11. I would second the suggestion of starting the retin-a slowly. Start out using it every other night or even use it- skip 2 days use it etc... wait 2 weeks go to every other night.. wait 3 weeks go to every night. Retin-a can irritate your skin at first and can also cause purging so ease you way into it! Antibiotics have never really helped me but you should definitely give them a try. Probably your dr. is thinking the antibiotics will counteract some of the purging you can get using retin-a and k
  12. Wow!!! The way you covered everything up looks great. Do you like LA Minerals? Always looking for a good new makeup!
  13. Hi, I just did a manuka honey mask last night- it was UMF 17+, and I mixed it with cinnamon. I left it on for 45 min and my skin felt great. BTW using the manuka honey was much better than regular honey because it is not as runny. Usually with honey it drips and is a mess. this stayed put. I also think the cinnamon is good for you skin. Just wanted to let you know in case you get some. Good luck.
  14. Hey, Just wanted to wish you good luck with your course. Everybody's different when it comes to accutane. Some people purge really badly and some just clear up from the beginning. I was on it and it was great except I started breaking out again 4 months later. I 'm considering doing another course. My advice would be to drink lot's of water, take fish oils and definitely slather your lips with chapstick. Also you might want to get some heavier body lotion than you normally use as your skin on yo
×